Friday, July 1, 2011

Septra, Bactrim, Septrin, Sulfatrim (co-trimoxazole, sulfamethoxazole-trimethoprim

Hello Blog Readers,

Today after talking to a friend about a regularly used antibiotic it made me wonder. Could a common antibiotic used to treat bad infections in ones body cause Serious deadily side effects other than the usual allergic reactions. So I began my research which ended up being a day long journey.

I found some interesting articles on the net that one may want to read if taking this type of antibiotic. As always this blog is mainly informational. I am not say to or not to take this medication. I am saying to educated yourself to the potiential side effects and make your own decision based on the facts.
Below is a link to an article in Europe about the above drugs listed. It is a lot of info but may be helpful.
My next post will be info in regards to the side effect that this drug may cause.

As always thank you for reading my blog.
I love you all
God BlessYou!!!

No comments:

Post a Comment